JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Consistency of a Modified W Test for Exponentiality
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Consistency of a Modified W Test for Exponentiality
Kim, Namhyun;
  PDF(new window)
 Abstract
Shapiro and Wilk(1972) developed a test for exponentiality with origin and scale unknown. The procedure consists of comparing the generalized least squares estimate of scale with the estimate of scale given by the sample variance. However the test based on the statistic is inconsistent Kim(2001a) proposed a modified Shapiro-Wilk`s test statistic using the ratio of two asymptotically efficient estimators of scale. In this paper, we study the consistency of the proposed test.
 Keywords
exponentiality;goodness of fit tests;consistency;order statistics;
 Language
Korean
 Cited by
1.
전진 제 2종 중도절단자료에 대한 Shapiro-Wilk 형태의 지수검정,김남현;

응용통계연구, 2010. vol.23. 3, pp.487-495 crossref(new window)
1.
The Shapiro-Wilk Type Test for Exponentiality Based on Progressively Type II Censored Data, Korean Journal of Applied Statistics, 2010, 23, 3, 487  crossref(new windwow)
 References
1.
Probability and measure, 1986.

2.
Annals of Mathematical Statistics, 1967. vol.38. pp.52-73 crossref(new window)

3.
Probability and Mathematical Statistics, 1974.

4.
Goodness-of-fit Techniques, 1986.

5.
South African Statistical Journal, 1973. vol.7. pp.35-46

6.
The Korean Communications in Statistics, 2001. vol.8. pp.159-171

7.
The Korean Communications in Statistics, 2001. vol.8. pp.473-481

8.
Technometrics, 1972. vol.14. pp.355-370 crossref(new window)

9.
Empirical processes with applications to statistics, 1986.

10.
Technometrics, 1987. vol.29. pp.471-476 crossref(new window)

11.
Annals of Mathematical Statistics, 1969. vol.40. pp.770-788 crossref(new window)